Oscillation of solutions to second order linear differential equations
MetadataShow full metadata
In this article, we establish conditions under which proper solutions of the second order linear differential equation
(r(t)y'(t))' + ɑ(t)y(t) = 0
oscillate. The obtained results generalize, extend and improve the results in Džurina .
CitationSeman, J. (2004). Oscillation of solutions to second order linear differential equations. Electronic Journal of Differential Equations, 2004(28), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.